# SDR SWAA2025102213444

- Difficulty date: September 11, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE LOCATED BS 695 AND BL0 FWD SIDE.   REPLACED ANGLE IAW SRM 51-10-02, PARAGRAPH 9, SRM 51-40-02, AND DWG  273A9110, SHEET 6, REV A.
